Persistent Sexual Side Effects of Finasteride for Male Pattern Hair Loss
Version of Record online: 18 MAR 2011
© 2011 International Society for Sexual Medicine
The Journal of Sexual Medicine
Volume 8, Issue 6, pages 1747–1753, June 2011
How to Cite
Irwig, M. S. and Kolukula, S. (2011), Persistent Sexual Side Effects of Finasteride for Male Pattern Hair Loss. Journal of Sexual Medicine, 8: 1747–1753. doi: 10.1111/j.1743-6109.2011.02255.x
- Issue online: 1 JUN 2011
- Version of Record online: 18 MAR 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!